DOCUMENTA MATHEMATICA, Vol. 22 (2017), 1303-1321

Baptiste Morin

Milne's Correcting Factor and Derived De Rham Cohomology II

Milne's correcting factor, which appears in the Zeta-value at $s=n$ of a smooth projective variety $X$ over a finite field Fq, is the Euler characteristic of the derived de Rham cohomology of $X/\{Z}$ modulo the Hodge filtration $Fn$. In this note, we extend this result to arbitrary separated schemes of finite type over Fq of dimension at most $d$, provided resolution of singularities for schemes of dimension at most $d$ holds. More precisely, we show that Geisser's generalization of Milne's factor, whenever it is well defined, is the Euler characteristic of the $eh$-cohomology with compact support of the derived de Rham complex relative to Z modulo $Fn$.

2010 Mathematics Subject Classification: 14G10, 14F40, 11S40, 11G25

Keywords and Phrases: Zeta functions, Special values, Derived de Rham cohomology, eh-cohomology

Full text: dvi.gz 32 k, dvi 84 k, ps.gz 343 k, pdf 208 k.